MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, GNP .5CC 29G 100CT1/2" 8/CS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer.No abnormalities were observed on returned syringes and retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note 1: manufacturer contacted customer in a follow-up call on 17-oct-2022 - customer was advised of management approval to issue refund.Customer stated she does not have a receipt for the syringes and that she was not going to obtain a receipt.Note 2: manufacturer contacted customer in a follow-up call on 18-oct-2022 - customer was advised refund is not able to be processed without a receipt.Customer was advised diabetic testing supplies could be sent as a courtesy, however, customer is using a different brand meter.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Complaint was received via e-mail from distributor on behalf of the customer.Customer stated in e-mail she had purchased three boxes of the 29g syringes (100 count, same lot number).Customer stated when she had attempted to administer her medication, it had been difficult to remove the orange needle cap from the syringe.Customer stated her husband had assisted in removing the cap, and in doing so, the needle had bent.Customer stated she had attempted twice with two more syringes, and with both an air pocket had formed, which customer had been unable to remove.Customer stated she had been able to administer her injection using another brand of syringe.Customer was able to be contacted via telephone.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.Customer confirmed that she it had been difficult to remove the cap and that she had been unable to remove the air bubbles from the syringes.Customer was offered a refund by management; customer stated she was going to check the cost with pharmacy.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key15657810
Report Number1000113657-2022-00564
Device Sequence Number6387557
Product Code FMF
UDI-Device Identifier00021292005818
UDI-Public(01)00021292005818
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/26/2023
Device Model NumberSYR, GNP .5CC 29G 100CT1/2" 8/CS
Device Lot NumberNP20159
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2022
Distributor Facility Aware Date09/29/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown